Hello from the US! Not sure I have a ton of info to help but wanted to commiserate and say I'm right in it with you and feel super dumb. I've been a pain killer addict in the past, for a chronic pain condition, and was so proud I'd been clean almost a decade....but feel like I've almost relapsed (in a baby-ish way). As far as your situation: definitely try to stop taking them ASAP. If it requires a bit of tapering/weaning, do so that way. For instance...if you typically take 8/day and don't want a RAGING headache while getting off, I would probably recommend about 25%-50% of your dose, typically. Be careful to ensure you're eating things that will keep your stomach protected and not acidic. I personally SWEAR by whole milk and Prilosec (coupon to save $3 on the prilosec.com website right now!) Bottom line_ the sight issue is grim, and I would absolutely say you need to be checked out. Please don't wait until it's too late! Let me know how you fare, please!
I found this older thread in which good advice is given about the goody powder addiction. https://www.medhelp.org/posts/Addiction-Substance-Abuse/GOODY-POWDER-ADDICTION/show/2898168 I
didn't know that acetaminophen can be mildly addicting! I do know about rebound headache. This is when you take something for headaches regularly and then stop, you get a headache. So, it's hard to not take it. This also has caffeine in it which can be hard to just stop. Can you try to taper to eliminate it?
Your hearing loss is due to the aspirin in the product. I bet your ears ring, also. Goody Powder is the equivalent of Excedrin. Are you just asking a question about your hearing, or looking to get off this medication?